# SDR HEEA0016423

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH5845
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER WOULD NOT COME ON LINE AT INITIAL INSTALLATION FROM STOCK.
